MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM X-TAB CORTICAL FIX POLYAXIAL SCREW 5.5 7.0MM X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM X-TAB CORTICAL FIX POLYAXIAL SCREW 5.5 7.0MM X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 186770145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on an unknown date, an unknown surgery was performed with the cortical fix x-tabs and the rods in question.A revision procedure will be performed for fusion extension.No further information is available.This report is for a viper system x-tab cortical fix polyaxial screw 5.5 7.0mm x 45mm.This is report 2 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional procodes: osh, mnh, kwq, mni, nkb.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the receiving inspection (ri) for cortical fix x-tab 7x45mm ti was conducted identifying that lot number tbkzm was released in one batch.¿ batch1: lot qty of 250 units were released on (b)(6) 2015 with no discrepancies.Supplier: depuy : tomz corporation.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM X-TAB CORTICAL FIX POLYAXIAL SCREW 5.5 7.0MM X 45MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key15774786
Report Number1526439-2022-01937
Device Sequence Number17374305
Product Code KWP
UDI-Device Identifier10705034465791
UDI-Public(01)10705034465791
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186770145
Device Catalogue Number186770145
Device Lot NumberTBKZM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTICAL FIX X-TAB 7X45MM TI; CORTICAL FIX X-TAB 7X45MM TI; CORTICAL FIX X-TAB 7X45MM TI; VIPER2 LORDOTIC ROD-50MM; VIPER2 LORDOTIC ROD-50MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown